MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR,BIO-COMP SUTURE-TAK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR,BIO-COMP SUTURE-TAK; SCREW, FIXATION, BONE
Catalog Number AR-1934BCFT-2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions for the same patient event.The other is 1220246-2016-00575 ((b)(4) (b)(6)).No device malfunction identified.The device was requested but has not been returned to date.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that two bio composite s-tak suture anchors were being used in a rotator cuff procedure.During the procedure, when the surgeon was tying the graft to the glenoid, the ar-1934bcft-2 lot 600115, suture anchor ((b)(4) (b)(6)) pulled out.The same event happened with the second ar-1934bcft-2 lot 1241015, suture anchor ((b)(4) (b)(6)).The surgeon removed the anchors, and the graft, and cut the remaining sutures from the patient as he decided the rotator cuff was irreparable at this time.The surgery was not completed.

Brand Name
SUTURE ANCHOR,BIO-COMP SUTURE-TAK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6184915
Report Number1220246-2016-00576
Device Sequence Number16394836
Product Code HWC
UDI-Device Identifier00888867023932
UDI-Public00888867023932
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2017
Device Catalogue NumberAR-1934BCFT-2
Device Lot Number1241015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;